# SDR SIMA952951

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Engine: Pwa PW124B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Part number: STE3367009
- Condition: Leaking
- Location: Nr 12 Fuel Nozz
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DFW - FLT 3864 - IN CRUISE FLIGHT THE NR 2 ENGINE POWER DROPPED OFF TO 40 PERCENT AND STABILIZED.  FEATHERED PROP AND CONTINUED TO DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTION REVEALED FUEL LEAK FROM NR 12 FUEL NOZZLE TRANSFER TUBE O-RING.  REPLACED ALL FUEL NOZZLES AND O-RINGS WITH NEW.  AIRCRAFT RETURNED TO SERVICE.  (M)
